Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 5950747, 9 pages
http://dx.doi.org/10.1155/2016/5950747
Research Article

A New Approach for Optimization of Real Life Transportation Problem in Neutrosophic Environment

Department of Mathematics, NGM College, Pollachi, Tamil Nadu 642001, India

Received 15 November 2015; Accepted 14 February 2016

Academic Editor: M. I. Herreros

Copyright © 2016 A. Thamaraiselvi and R. Santhi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Thamaraiselvi and R. Santhi, “A New Approach for Optimization of Real Life Transportation Problem in Neutrosophic Environment,” Mathematical Problems in Engineering, vol. 2016, Article ID 5950747, 9 pages, 2016. doi:10.1155/2016/5950747